Homology of the universal covering of a Co-H-space

Norio Iwase, Shiroshi Saito, Toshio Sumi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The problem 10 posed by Tudor Ganea is known as the Ganea conjecture on a co-H-space, a space with co-H-structure. Many efforts are devoted to show the Ganea conjecture under additional assumptions on the given co-H-structure. In this paper, we show a homological property of coH-spaces in a slightly general situation. As a corollary, we get the Ganea conjecture for spaces up to dimension 3.

Original languageEnglish
Pages (from-to)4837-4846
Number of pages10
JournalTransactions of the American Mathematical Society
Issue number12
Publication statusPublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Homology of the universal covering of a Co-H-space'. Together they form a unique fingerprint.

Cite this